Оцінка модуля неперервності межових значень кватерніонного інтеграла типу Коші

Герус, О. Ф. (2014) Оцінка модуля неперервності межових значень кватерніонного інтеграла типу Коші. Збірник праць інституту математики НАН України, 11 (1). pp. 97-109.

[img]
Preview
Text
Download (290kB) | Preview

Abstract

Доведено верхню оцінку модуля неперервності межових значень кватерніонного інтеграла типу Коші

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 12 Nov 2015 07:58
Last Modified: 12 Nov 2015 07:58
URI: http://eprints.zu.edu.ua/id/eprint/19289

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics